The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (733 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 4, 1996, pp. 1025–1032
DOI: 10.4171/ZAA/744

Published online: 1996-12-31

Some Discrete Inequalities

S. Varošanec[1], J. Pečarić[2] and J. Šunde

(1) University of Zagreb, Croatia
(2) University of Zagreb, Croatia

A number of inequalities with finite differences which are connected with weighted, quasiarithmetic and logarithmic means and some well-known general inequalities are considered.

Keywords: Bellman inequality, Cebysev inequality, Hölder inequality, Jensen inequality, Minkowski inequality, Popoviciu inequality, weighted mean, quasiarithmetic mean, logarithmic mean

Varošanec S., Pečarić J., Šunde J.: Some Discrete Inequalities. Z. Anal. Anwend. 15 (1996), 1025-1032. doi: 10.4171/ZAA/744